# SDR DALA2025042203154

- Difficulty date: April 20, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 78,413 hours, 30,453 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Fitting
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 A.A.//A.D. DISCREPANCIES ON OPEN HOLES FROM LH ENG DRAG FTG CLAMP-UP AS FOLLOW: HOLE # 3 CORROSION ON FITTING 9 O CLOCK POSITION, HOLE # 7 CORROSION ON FITTING BTW 9-10 O CLOCK POSITION (IN REF: CARD 5720-01100-04A JOB # 151-0001 STEP 14.C.). CORRECTIVE ACTION: SUMMARY OF NRC 00346: HOLE # 3 CORROSION ON FITTING 9 O CLOCK POSITION, HOLE # 7 CORROSION ON FITTING BTW 9-10 O CLOCK POSITION FROM LH ENG DRAG FTG WERE REPAIRED PER ER/A 625376-14AD REV ORIGINAL & PRI 625376-14 REV 2. (0923676)
